TMI

This post is probably going to be Too Much Information (TMI) but here goes anyway.

Last month, I started taking a contraceptive pill mainly cuz it also works as a medication for PCOS (polycystic ovary syndrome) also. So the first couple of days were fine and then the side effects started! So I started having medication for side effects too. Basically two pills a day and eventually after a really rough patch, it got okay. Now I’ve finished the first cycle of pills but my period hasn’t started yet and it’s damn annoying!

I also have to start my other medication for PCOS so eventually I’ll have to eat like 8 pills a day and I’m terrified cuz I hate swallowing pills. And my entire body system is just so fucked up with the medicines and everything right now and I’m just really cranky okay bye.

Advertisements

16 thoughts on “TMI

  1. Your system won’t get ‘fucked up’ because of all that medication! It’s not harming you, it’s helping you, and if they were gonna mess up anything they wouldn’t have given it to you! Take it from me, I’ve been taking lots of meds for years – I’m fine and so is my body’s system!

    Liked by 1 person

    • I’m on metformin too and some birth control pills as well. I’m having a bit of trouble with metformin though so have to go to my doc again to see what has to be done.

      Like

      • I had horrible side effects from it for about 2-3 weeks then it settled down and I feel great now! It’s suppressed my appetite and I feel like it’s aided my weight loss. Sorry to hear your having trouble, how long have you been on it?

        Liked by 1 person

      • Oh yeah!? Maybe it’ll settle down for me as well. I generally take longer to adjust to medication. Been on it for almost a month now. Yeah, the doc said it would help with weight loss. I’m glad it’s working out for you!

        Like

      • What dosage are you on? I’m on 1500mg a day and I took it down to 1000mg until my body got used to it a bit more then took it back up and was fine after those initial few weeks 😊 don’t feel disheartened with the side effects, it’s a lot for your body to get used too but it will in time and you’ll feel much better for it 😊

        Liked by 1 person

      • Oh gosh, I can’t remember! I’ll have to check my prescription but I take two pills a day. I keep them in my pill box so I forgot the exact dosage! Thank you, I actually feel much better knowing that other people have similar problems with the meds.

        Like

  2. Hello! I went on metformin about a year ago and was so nervous because of all the bad reviews I saw! I was terrified of the side effects. What I did to help was start the pills slow and steady (if your dr told you otherwise, go with what they said, but this worked for me!) I was prescribed 1000 mg daily, 500 in the am 500 at night. I started with half a pill in the am half a pill at night. After one week I went up to half a pill in the am, and a whole pill at night. After two weeks I started my whole prescription of 1000 mg per day. I had zero side effects! Wearing myself into it really helped!! Good luck to you, I hope you find something that works for you quickly! πŸ™‚

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s